JournalspmVol. 66, No. 1pp. 107–114

An existence theorem for a perturbed singular elliptic problem

  • Giovanni Anello

    Università degli Studi di Messina, Italy
An existence theorem for a perturbed singular elliptic problem cover

A subscription is required to access this article.

Abstract

We prove the existence of a positive solution for singular elliptic problems of the type − Δu = α(x)u−β + λf(x, u) in Ω, u| ∂Ω = 0, where β is any positive real number.

Cite this article

Giovanni Anello, An existence theorem for a perturbed singular elliptic problem. Port. Math. 66 (2009), no. 1, pp. 107–114

DOI 10.4171/PM/1834